# SDR AALA201901165006

- Difficulty date: January 9, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 75,198 hours, 12,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: CHA5031
- Part serial: 35561
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHTS BETWEEN SEATS 20B TO 28B FAILED AN OPS CHECK.  MAINTENANCE REPLACED THE CHARGER IAW STANDARD PRACTICES, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
